Beloc C-reactive Protein Increased Side Effect Reports
The following Beloc C-reactive Protein Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as C-reactive Protein Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Beloc or it might take time to develop.
|Blood Creatinine Increased, Body Temperature Increased, Bradyphrenia, C-reactive Protein Increased, Convulsion, Incontinence, Loss Of Consciousness, Muscle Twitching|
This C-reactive Protein Increased side effect was reported by a health professional from SWEDEN. A 45-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Beloc (dosage: 95 Mg/day), which was started on Sep 19, 2006. Concurrently used drugs:
|Blood Creatinine Increased, Blood Fibrinogen Increased, Blood Urea Increased, C-reactive Protein Increased, Cough, Erythema, Gamma-glutamyltransferase Increased, Heart Rate Increased, Nasopharyngitis|
This C-reactive Protein Increased Beloc Zok side effect was reported by a physician from on May 27, 2005. A Female , weighting 154.3 lb, was diagnosed with
Beloc C-reactive Protein Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Beloc C-reactive Protein Increased Reviews
|Mon, 26 Mar 2012|
I have been taking 25 mg of Beloc daily for the past 6 months, after being diagnosed with stress cardiomyopathy or a thrombosis (doctors still aren't sure which) a few days after having a C-section. I was also put on 10 mg of Zestil per day. Soon after beginning these medications, I developed an arrhythmia, which went away after a few months. I also sometimes experienced dizziness due to what I believe was very low blood pressure. I also noticed that, since beginning these medications, I often wake up too early and then have trouble falling back asleep. I just learned that beta-blockers deplete melatonin secretion, and so this may be the cause of my sleep problems. Hence, I am now going to start taking melatonin supplements at night to see if that helps.